# SDR CHQA200900123

- Difficulty date: May 5, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 18,690 hours, 13,517 cycles
- Engine: Allsn AE3007A
- Engine time: 10,942 hours, 9,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE EMERGENCY LIGHT ON PANEL 194 WAS FOUND TO BE INOP.  THE AIRCRAFT IS CURRENTLY IN C-CHECK AND THE CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.  MAINTENANCE RELAMPED THE EMERGENCY LIGHT ON PANEL 194, OPS CHECK GOOD IAW 33-10-01.
